# SDR SWAA2014042827489

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 60,216 hours, 48,654 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2770
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT 6000.  WE GOT A BURNING SMOKE.  TURN OFF GASPER & THE BURNING SMELL WENT AWAY.  FOUND GASPER FAN FAULTY.  R & R GASPER FAN IAW MM.
